Forums


Complications

Burning feet

  • By Meryl Krochmal, RD, CSP, CDE, CNSC Moderator

    Hi Debbiepsych, I am sorry to hear that you have developed burning feet. I am sure that is no fun to deal with! Make sure to discuss your concerns with your health care provider. Burning feet can be a sign of nerve damage (peripheral neuropathy). You may find the following article helpful: https://type2diabetes.com/complications/complications-affecting-feet/. Take care. Meryl Krochmal, RD CDE Community Moderator.

    Reply Created with Sketch. reply
  • By v5e0ct

    Hi Debbie. I also get burning feet and what’s worse is the itching. I mentioned it to my Dr and she prescribed gabapentin for it. It works well for me,, but if I miss a dose, my feet start burning again within a few hrs. Now if I could only figure out what to do about the cold toes. No, it’s not a matter of just putting on a pair of socks.. If I’m not in motion, the toes tell my brain they’re cold. A body needs to sit down sometimes! Take care.

    Reply Created with Sketch. reply
  • By Margot Keymaster

    Hi v5e0ct,

    I am sorry to hear about your burning and itching feet; I am glad to hear that your doctor was able to prescribe you something that seems to be working though! In addition to any tips the community may have, have you asked your doctor about any tips for cold toes? Thinking of you!

    Best,
    Margot, Type2Diabetes.com Team

    Reply Created with Sketch. reply